Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Random headaches after being sprayed with pepper spray, aggravates on getting sexual active, addicted to marijuana. Related?

I was voluntarily sprayed with pepper spray last Tuesday night at an reserve police academy, it will be a week tomorrow. Ever since then I have been having random headaches that at times are very severe. There was nothing wrong with me prior to being sprayed. I have been taking Advil and that seems to help throughout the day. When it gets bad is when I become sexually active. More specifically when I masterbate. I can only do it for maybe 20-30 seconds before a pain in my head becomes so severe I cant keep doing it. It seems to be focused on the back part of my head. If I relax and stop masterbating the pain slowly goes away but its been almost a full week now and Im worried. I also need to mention to you that I smoke marijuana pretty regularly. You can understand why I havent wanted to tell people this part, but I wonder if there is a connection. Since being sprayed I have only smoked once and it seemed to make the headaches worse so I stopped since then. I am an avid gym rat and I have been scared to go back to the gym since this has been happening, and it is all very frustrating for me. Again, the worst is if I masterbate, it feels like im about to have a stroke or something. I have never had problems like this before, so if there is anything you can advise for me to do I would greatly appreciate it. Thanks
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I am sorry that you had to have pepper spray used on you voluntarily at the police academy. I believe that the pain is related to the use of spray as it may have contained a variety of other chemicals. If your headaches are being helped with advil I advise you to continue to take the medication until you can consult a doctor. I also advise you to stop using marijuana as this can also interact with and worsen the condition of headaches that have resulted from the pepper spray. I would advise you to consult a psychiatrist as letting someone know your entire history and get help with medications after testing and imaging studies might be helpful and could be anxiety relieving.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor